• P-ISSN 0974-6846 E-ISSN 0974-5645

Indian Journal of Science and Technology


Indian Journal of Science and Technology

Year: 2017, Volume: 10, Issue: 12, Pages: 1-7

Original Article

A New Algorithm based on Shifted Legendre Polynomials for Fractional Partial Differential Equations


The aim of this article is to present a general framework of operational matrix via Shifted Legendre Polynomials (SLOM) for the solution of Fractional Partial Differential Equations (FPDEs) with variable coefficients. A new operational matrix is developed to approximate the solutions of two dimensional FPDEs. By using this operational matrix, a system of algebraic equations is attained. To demonstrate the efficiency and reliability of the proposed method, some numerical examples are conferred and compared with other existing approaches. 

Keywords: Fractional Calculus, Fractional Partial Differential Equations, Shifted Legendre Polynomials


Subscribe now for latest articles and news.